On commutativity of P.I. rings.

Howard E. Bell

Aequationes mathematicae (1983)

  • Volume: 26, page 83-88
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Bell, Howard E.. "On commutativity of P.I. rings.." Aequationes mathematicae 26 (1983): 83-88. <http://eudml.org/doc/136986>.

author = {Bell, Howard E.},
journal = {Aequationes mathematicae},
keywords = {commutativity; polynomial identity; commutator ideal},
pages = {83-88},
title = {On commutativity of P.I. rings.},
url = {http://eudml.org/doc/136986},
volume = {26},
year = {1983},

AU - Bell, Howard E.
TI - On commutativity of P.I. rings.
JO - Aequationes mathematicae
PY - 1983
VL - 26
SP - 83
EP - 88
KW - commutativity; polynomial identity; commutator ideal
UR - http://eudml.org/doc/136986
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.